# SDR ASAA1149580

- Difficulty date: April 4, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 655384421
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON CORRODED AROUND NUT PLATES STA 945 STR 26L.  REMOVED CORRODED SECTION.  RECEIVED MACHINED LOCATED TREATED PRIMED TOPCOATED AND INSTALLED LONGERON REPAIR IAW B737 400 SRM 53 00 53 FIG 201.
